# SDR DALA2020012180416

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON FRAME STA 400 BTW LH STRINGER 8 AND LH STRINGER 9 AT PAX CABIN. FRAME STATION 400 BTW LH STRINGER 8 AND LH STRINGER 9 AT PAX CABIN WAS REPAIRED PER ER/A 584393-14AD.
